Rapid and effective relief from pain and fever with Paramol Tablets, expertly formulated for dual-action relief. Please note: Customers can ony purchase maximum of one at a time.
Maximum 1 pack is allowed per order.
Relieves pain, inflammation & fever. Easy to swallow. Max strength.
Suitable for:Adults and children 12 years and over
Active ingredients:Ibuprofen, codeine
£9.95
Maximum 1 pack is allowed per order.
Relieves pain, inflammation & fever. Easy to swallow. Max strength.
Suitable for:Adults and children 12 years and over
Active ingredients:Ibuprofen, codeine
£8.45
Relieves pain, inflammation & fever. Easy to swallow. Max strength.
See details below, always read the label
Suitable for:Adults and children 12 years and over
Active ingredients:Ibuprofen
Nuromol Dual Action for pain relief, for use only after trying paracetamol or ibuprofen first
See details below, always read the label
Suitable for:Adults over 18 & the elderly
Active ingredients: Paracetamol & Ibuprofen
For the relief of mild to moderate pain, influenza, colds and feverishness.
See details below, always read the label
Suitable for: Adults & children aged 6 years & over
Active ingredients: Paracetamol
Paracetamol effervescent tablets to dissolve easily in water.
See details below, always read the label
Suitable for: Adults & children aged 12 years & over
Active ingredients: Paracetamol
£5.85
Helps prevent blood clots in people who have had a stroke, heart attack or by-pass surgery.
See details below, always read the label
Suitable for:Adults and children over 16 years of age
Active ingredients:Aspirin
Paracetamol effervescent tablets to dissolve easily in water.
See details below, always read the label
Suitable for: Adults & children aged 12 years & over
Active ingredients: Paracetamol
-15%Sinutab Non-Drowsy clears nasal and sinus congestion & relieves headache and pain.
See details below, always read the label
Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg.
£7.00 Original price was: £7.00.£5.95Current price is: £5.95. Out Of StockCuprofen Maximum Strength Tablets. Fast powerful pain relief. Each film-coated tablet contains Ibuprofen 400mg.
See details below, always read the label
Suitable for: Adults and children over 12 years and older.
Active ingredients: Ibuprofen
Out Of StockNuromol Dual Action for pain relief, for use only after trying paracetamol or ibuprofen first
See details below, always read the label
Suitable for:Adults over 18 & the elderly
Active ingredients: Paracetamol & Ibuprofen
£2.39
Out Of StockActive ingredient:Ibuprofen 200mgSee details below, always read the label.
£1.00
Out Of StockTargeted Pain Relief.
See details below, always read the label
Suitable for: Adults, the elderly and children & adolescents between 12 and 18 years
Active ingredients: Ibuprofen
Nurofen Express 400mg liquid capsules (contain ibuprofen 400mg). Targets pain fast.
See details below, always read the label
Suitable for: Adults and children aged 12 years and over.
Active ingredients: Ibuprofen
Extra effective pain relief. Fast absorption.
See details below, always read the label
Suitable for: Adults and children over 12 years.
Active ingredients: Paracetamol
£3.50
Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules offer the advantage of up to 12 hours of relief from back pain.Active ingredient: IbuprofenSee details below, always read the label.
£10.00
For temporary relief of muscular aches and pains.
See details below, always read
the label
Active ingredinets: Levomenthol
Targets source of pain.
See details below, always read the label
Suitable for: Adults & children aged 16 years & over
Active ingredients: Aspirin, Paracetamol, Caffeine.